# SDR 2001UALA02286

- Difficulty date: November 13, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 48,134 hours, 5,893 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT LEFT LOWER TWO INOP.  REPLACED FUSE ON POWER SUPPLY M7919 AND LIGHT ASSEMBLY AT STATION 1586.  OPS CHECK GOOD.
